# SDR CALA2024093002512

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A570153
- Condition: Disconnected
- Location: Sta727
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR Z-CHANNEL NOT ATTACHED TO STRUCTURE AT STATION 727H DOT 243-006 REF AAR N/R 9903124 REMOVED AND REPLACED AFT CARGO COMP FLOOR R/H Z-CHANNEL FROM STA 727 TO STA 727I+5 RBL 21 PN SRM 51-40-02-0G-0, DWG 146A7500
